Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can usage of durex performa cause erectile dysfunction ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi i used durex performa only once, it was almost six months ago, but now i dont have any feeling on the penis, and almost no erection i went to see some docters but they dont believe me. i cant have sex anymore.
what i can do
Posted Tue, 17 Apr 2012 in Erectile Dysfunction
Answered by Dr. Pragnesh Vachharajani 32 minutes later
Dear Qais,thanks for the query.

I can under stand the problem that you have and which has come from nowhere.My dear your doctors are absolutely right.One time of use of durex performa and that too six months back can not lead to any problem now.

Durex performa or say by and large most the products that are available for local application on penis for sustaining erection and make the act last longer contains one or other form of local anesthetic in to it.

In this case it is benzocaine which is used by the company.This is local anesthetic when applied leads to desensitization of local nerve ending present of the head of penis.The granules that you see after retraction foreskin is the most sensitive part and stimulation of it is responsible for that excitement that reach to brain.This effect after application can only last of minutes to maximum an hour or so.

There can not be any more side effect other than local irritation because of local contact allergy or some numbness in your penis because of this anesthetic effect.

You may be having a problem that is right but you should look for other causes rather then this one.You may have performance anxiety,fear of unknown so some other physical weakness which is creating a problem.Please take advise of your doctor again ,keeping out this issue of durex,that will surely help.

Stop worrying and things should fall in place in due time.

I hope I answered your query and I would be available to answer your follow up queries as well.
Above answer was peer-reviewed by
Follow-up: Can usage of durex performa cause erectile dysfunction ? 7 hours later
but its not only me who suffer from this, many other people too, all what i want is to remove the layer on my penis from the condom, its like a glue, it drives me crazy.
all what i ask for is to remove it, i dont know how or what to use.
Answered by Dr. Pragnesh Vachharajani 4 hours later
Dear Qais,relax a bit.

Dear it is not possible that a condom used before six months and you still have a layer on your penis.This is not possible in any case.I think you have some fear in your mind which causing this much of restlessness.

For all other people this also applies,one can simply wash the area with plain water after usage.Still If you are not comfortable please get your self again examined by your doctor and but I am sure nothing will come.

Please remove this thing from your mind and enjoy the life.Hope you are convinced this time,still have something more to share please write again.bye for now.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor